# SDR GTIA9700360

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: H146
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 506 - TAKEOFF MCO.  RIGHT MAIN 'RED GEAR UNSAFE'  LIGHT ILLUMINATED AFTER GEAR RETRACTION FOR ENTIRE FLIGHT. C/W QRH.  REPLACED RIGHT MAIN GEAR UPLIMIT SWITCH.  OPS CHECK GOOD IAW DC-9 MM 32-30.  (X)
